Head of the Group

Prof. Dr. Peter Benner
Prof. Dr. Peter Benner
Phone: +49 391 6110 450
Fax: +49 391 6110 453

Contact Person

Diana Noatsch-Liebke
Phone: +49 391 6110 450
Fax: +49 391 6110 526
Janine Holzmann
Phone: +49 391 6110 416
Fax: +49 391 6110 637

Group Page

Publications

Publications CSC group

Journal Article (147)

  1. 2017
    Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
  2. Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
  3. Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik (accepted)
  4. Ahmad, M. I.; Szyld, D. B.; van Gijzen, M. B.: Preconditioned Multishift BiCG for H2-Optimal Model Reduction. SIAM Journal on Matrix Analysis and Applications 38 (2), pp. 401 - 424 (2017)
  5. Altmann, R.; Heiland, J.: Simulation of Multibody Systems With Servo Constraints Through Optimal Control. Multibody System Dynamics 40 (1), pp. 75 - 98 (2017)
  6. Anzt, H.; Gates, M.; Dongarra, J.; Kreutzer, M.; Wellein, G.; Köhler, M.: Preconditioned Krylov Solvers on GPUs. Parallel Computing 68, pp. 32 - 44 (2017)
  7. Banagaaya, N.; Benner, P.; Feng, L.; Meuris, P.; Schoenmaker, W.: An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation (accepted)
  8. Baumann, M.; Astudillo, R.; Qiu, Y.; Ang, E. Y. M.; van , v. G.; Plessix, R.-E.: An MSSS-preconditioned Matrix Equation Approach for the Time-Harmonic Elastic Wave Equation at Multiple Frequencies. Computational Geosciences, p. 1 (accepted)
  9. Benner, P.; Denißen, J.; Kohaupt, L.: Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing 54 (1), pp. 127 - 157 (2017)
  10. Benner, P.; Damm, T.; Rodriguez Cruz, Y. R.: Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems. IEEE Transactions on Automatic Control 62 (2), 7478646, pp. 782 - 791 (2017)
  11. Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics (accepted)
  12. Benner, P.; Dolgov, S.; Khoromskaia, V.; Khoromkij, B. N.: Fast Iterative Solution of the Bethe–Salpeter Eigenvalue Problem Using Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 334, pp. 221 - 239 (2017)
  13. Benner, P.; Hossain, M.-S.: Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 74 (225) (accepted)
  14. Benner, P.; Ezzatti, P.; Quintana-Ortí, E. S.; Remón, A.: Extending the Gauss–Huard Method for the Solution of Lyapunov Matrix Equations and Matrix Inversion. Concurrency and Computation: Practice and Experience 29 (9), e4076 (2017)
  15. Benner, P.; Yücel, H.: Adaptive Symmetric Interior Penalty Galerkin Method for Boundary Control Problems. SIAM Journal on Numerical Analysis 55 (2), pp. 1101 - 1133 (2017)
  16. Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik (accepted)
  17. Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control (accepted)
  18. Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2017)
  19. Bremer, J.; Goyal, P. K.; Feng, L.; Benner, P.; Sundmacher, K.: POD-DEIM for Efficient Reduction of a Dynamic 2D Catalytic Reactor Model. Computers & Chemical Engineering 106, pp. 777 - 784 (2017)
  20. Curtis, F. E.; Mitchell, T.; Overton, M. L.: A BFGS-SQP Method for Nonsmooth, Nonconvex, Constrained Optimization and its Evaluation using Relative Minimization Profiles. Optimization Methods and Software 32 (1), pp. 148 - 181 (2017)
  21. Damm, T.; Benner, P.; Hauth, J.: Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters 1 (1), pp. 92 - 97 (2017)
  22. Eaton, J.; Grundel, S.; Gürbüzbalaban, M.; Overton, M. L.: Polynomial Root Radius Optimization with Affine Constraints. Mathematical Programming / A, pp. 1 - 20 (accepted)
  23. Feng, L.; Antoulas, A. C.; Benner, P.: Some a Posteriori Error Bounds for Reduced Order Modelling of (Non-) Parametrized Linear Systems. ESAIM: Mathematical Modelling and Numerical Analysis (accepted)
  24. Feng, L.; Mangold, M.; Benner, P.: Adaptive POD–DEIM Basis Construction and its Application to a Nonlinear Population Balance System. AIChE Journal 63 (9), pp. 3832 - 3844 (2017)
  25. Freitag, M. A.; Kürschner, P.; Pestana, J.: GMRES Convergence Bounds for Eigenvalue Problems. Computational Methods in Applied Mathematics (accepted)
  26. Grushkovskaya , V. V.; Zuyev, A.: Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order. Journal of Mathematical Sciences 220 (3), pp. 301 - 317 (2017)
  27. Khoromskaia, V.; Khoromskij, B. N.: Block Circulant and Toeplitz Structures in the Linearized Hartree–Fock Equation on Finite Lattices: Tensor Approach. Computational Methods in Applied Mathematics 17 (3), pp. 431 - 455 (2017)
  28. Redmann, M.; Benner, P.: An H2-Type Error Bound for Balancing-Related Model Order Reduction of Linear Systems with Lévy Noise. Systems & Control Letters 105, pp. 1 - 5 (2017)
  29. Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics, 1850033 (accepted)
  30. Zhang, Y.; Feng, L.; Seidel-Morgenstern, A.; Benner, P.: Accelerating Optimization and Uncertainty Quantification of Nonlinear SMB Chromatography Using Reduced-Order Models. Computers & Chemical Engineering 96, pp. 237 - 247 (2017)
  31. Zuyev, A.; Seidel-Morgenstern, A.; Benner, P.: An Isoperimetric Optimal Control Problem for a Non-Isothermal Chemical Reactor with Periodic Inputs. Chemical Engineering Science 161, pp. 206 - 214 (2017)
  32. Zuyev, A.; Grushkovskaya, V.: Motion Planning for Control-Affine Systems Satisfying Low-Order Controllability Conditions. International Journal of Control 90 (11), pp. 2517 - 2537 (2017)
  33. 2016
    Ahmad, M. I.; Benner, P.; Jaimoukha, I. M.: Krylov Subspace Methods for Model Reduction of Quadratic-Bilinear Systems. IET Control Theory & Applications 10 (16), pp. 2010 - 2018 (2016)
  34. Anzt, H.; Chow, E.; Saak, J.; Dongarra, J.: Updating Incomplete Factorization Preconditioners for Model Order Reduction. Numerical Algorithms 73 (3), pp. 611 - 630 (2016)
  35. Benner, P.; Goyal, P. K.: Multipoint Interpolation of Volterra Series and H2-Model Reduction for a Family of Bilinear Descriptor Systems. Systems & Control Letters 97, pp. 1 - 11 (2016)
  36. Benner, P.; Damm, T.; Redmann, M.; Rodriguez Cruz, Y. R.: Positive Operators and Stable Truncation. Linear Algebra and its Applications 498, pp. 74 - 87 (2016)
  37. Benner, P.; Kürschner, P.; Tomljanović, Z.; Truhar, N.: Semi-Active Damping Optimization of Vibrational Systems using the Parametric Dominant Pole Algorithm. Zeitschrift für Angewandte Mathematik und Mechanik 96 (5), pp. 604 - 619 (2016)
  38. Benner, P.; Mena, H.; Schneider, R.: Modeling Glyphosate Aerial Spray Drift at the Ecuador-Colombia Border. Applied Mathematical Modelling 40 (1), pp. 373 - 387 (2016)
  39. Benner, P.; Kürschner, P.; Saak, J.: Low-Rank Newton-ADI Methods for Large Nonsymmetric Algebraic Riccati Equations. Journal of the Franklin Institute 353 (5), pp. 1147 - 1167 (2016)
  40. Benner, P.; Sima, V.; Voigt, M.: Algorithm 961 - FORTRAN 77 Subroutines for the Solution of Skew-Hamiltonian/Hamiltonian Eigenproblems. ACM Transactions on Mathematical Software 42 (3), 24 (2016)
  41. Benner, P.; Bujanović, Z.: On the Solution of Large-Scale Algebraic Riccati Equations by Using Low-Dimensional Invariant Subspaces. Linear Algebra and Its Applications 488, pp. 430 - 459 (2016)
  42. Benner, P.; Saak, J.; Uddin, M. M.: Balancing Based Model Reduction for Structured Index-2 Unstable Descriptor Systems with Application to Flow Control. Numerical Algebra, Control and Optimization 6 (1), pp. 1 - 20 (2016)
  43. Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: A Reduced Basis Approach for Calculation of the Bethe-Salpeter Excitation Energies by using Low-Rank Tensor Factorisations. Molecular Physics 114 (7-8), pp. 1148 - 1161 (2016)
  44. Benner, P.; Kürschner, P.; Saak, J.: Frequency-Limited Balanced Truncation with Low-Rank Approximations. SIAM Journal on Scientific Computing 38 (1), pp. A471 - A499 (2016)
  45. Benner, P.; Onwunta, A.; Stoll, M.: Block-diagonal Preconditioning for Optimal Control Problems Constrained by PDEs with Uncertain Inputs. SIAM Journal on Matrix Analysis and Applications 37 (2), pp. 491 - 518 (2016)
  46. Benner, P.; Dolgov, S.; Onwunta, A.; Stoll, M.: Low-Rank Solvers for Unsteady Stokes-Brinkman Optimal Control Problem with Random Data. Computer Methods in Applied Mechanics and Engineering 304, pp. 26 - 54 (2016)
  47. Benner, P.; Heinkenschloss, M.; Saak, J.; Weichelt, H. K.: An Inexact Low-Rank Newton-ADI Method for Large-Scale Algebraic Riccati Equations. Applied Numerical Mathematics 108, pp. 125 - 142 (2016)
  48. Benner, P.; Saak, J.; Uddin, M. M.: Structure Preserving Model Order Reduction of Large Sparse Second-Order Index-1 Systems and Application to a Mechatronics Model. Mathematical and Computer Modelling of Dynamical Systems 22 (6), pp. 509 - 523 (2016)
  49. Feng, L.; Yue, Y.; Banagaaya, N.; Meuris, P.; Schoenmaker, W.; Benner, P.: Parametric Modeling and Model Order Reduction for (Electro-)Thermal Analysis of Nanoelectronic Structures. Journal of Mathematics in Industry 6 (1), 10 (2016)
  50. Heiland, J.: A Differential-Algebraic Riccati Equation for Applications in Flow Control. SIAM Journal on Control and Optimization 54 (2), pp. 718 - 739 (2016)
 
loading content